# SDR 98ZZZM108

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: 'X' Screw
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT 1231 - BOTH ENGINES REPORTED LOW TORQUE DURING TAKEOFF ROLL, LEFT TORQUE 40 PERCENT, RIGHT TORQUE 80 PERCENT.  TAKEOFF ABORTED.  AIRCRAFT RETURNED TO GATE AND MAINTENANCE PROCEEDED TO INVESTIGATE.  MAINTENANCE GROUND RUNS CONFIRMED LOW TORQUE ASSOCIATED WITH HIGH RPM OF 103 PERCENT ON EACH ENGINE.  MAINTENANCE ADJUSTED SCREW 'X' ON THE ENGINES, GROUND RAN TO 100 PERCENT RPM AND ATTAINED TARGET TORQUE.  AIRCRAFT RELEASED BACK TO REVENUE SERVICE.  (M)
